Korean J. Math.  Vol 28, No 4 (2020)  pp.931-942
DOI: https://doi.org/10.11568/kjm.2020.28.4.931

Inequalities for the derivative of polynomials with restricted zeros

N. A. Rather, Ishfaq Dar, A. Iqbal

Abstract


For a polynomial $\mathit{P(z)=\sum_{\nu =0}^{n}a_{\nu}z^{\nu}}$ of degree $\mathit{n}$ having all its zeros in $\mathit{|z|\leq k,k \geq 1}$, it was shown by Rather and Dar \cite{1} that
$$\max_{|z|=1} |P^{\prime}(z)|\geq \frac{1}{1+k^n}\bigg(n+\frac{k^n|a_n|-|a_0|}{k^n|a_n|+|a_0|}\bigg)\max_{|z|=1}|P(z)|.$$
In this paper, we shall obtain some sharp estimates, which not only refine the above inequality but also generalize some well known Tur\'{a}n-type inequalities.


Keywords


Polynomials; Zeros; Schwarz Lemma

Subject classification

26D10; 41A17; 30C15

Sponsor(s)



Full Text:

PDF

References


Abdul Aziz, Inequalities for the derivative of a polynomial, Proc. Amer. Math. Soc. 89 (2) (1983), 259–266. (Google Scholar)

A. Aziz and Q. M. Dawood, Inequalities for a polynomial and its derivatives, J. Approx. Theory 54 (1998), 306–313. (Google Scholar)

A. Aziz and N. A. Rather, Some Zygmund type Lq inequalities for polynomials, J. Math. Anal. Appl. 289 (2004), 14–29. (Google Scholar)

A. Aziz and N. A. Rather, Inequalities for the polar derivative of a polynomial with restricted zeros, Math. Bulk. 17 (2003), 15–28. (Google Scholar)

A. Aziz and N. A. Rather, A refinement of a theorem of Paul Tur ́an concerning polynomials, Math. Ineq. Appl. 1 (1998), 231–238. (Google Scholar)

C. Frappier, Q. I. Rahman and Rt. St. Ruscheweyh, New inequalities for poly- nomials, Trans, Amer. Math. Soc. 288 (1985),69–99. (Google Scholar)

V. N. Dubinin, Applications of the Schwarz lemma to inequalities for entire functions with constraints on zeros, J. Math. Sci. 143 (2007), 3069–3076. (Google Scholar)

N. K. Govil, On the derivative of a polynomial, Proc. Amer. Math. Soc. 41 (1973), 543–546. (Google Scholar)

P. D. Lax, Proof of a conjecture of P. Erd ̈os on the derivative of a polynomial, Bull. Amer. Math. Soc.,50(1944), 509–513. (Google Scholar)

G. V. Milovanovi ́c, D. S. Mitrinovi ́c and Th. M. Rassias, Topics in Polynomials: Extremal Properties, Inequalities, Zeros, World scientific Publishing Co., Singapore, (1994). (Google Scholar)

R. Osserman, A sharp Schwarz inequality on the boundary, Proc. Amer. Math. Soc. 128, 12 (2000), 3513–3517. (Google Scholar)

Q.I. Rahman and G. Schmeisser, Analytic Theory of Polynomials, Oxford University Press, New York, 2002. (Google Scholar)

N. A. Rather and Ishfaq Dar, Some applications of the Boundary Schwarz lemma for Polynomials with restricted zeros, Applied Mathematics E-Notes 20 (2020), 422–431. (Google Scholar)

N. A. Rather, Ishfaq Dar and A. Iqbal, Some extensions of a theorem of Paul Tur ́an concerning polynomials, Kragujevac Journal of Mathematics, 46 (6), 969– 979. (Google Scholar)

N. A. Rather, Ishfaq Dar and A. Iqbal, On a refinement of Tura ́n’s inequality, Complex Anal Synerg. 6 (21) (2020). https://doi.org/10.1007/s40627-020-00058- 5. (Google Scholar)

N. A. Rather and Suhail Gulzar, Generalization of an inequality involving maximum moduli of a polynomial and its polar derivative, Non linear Funct. Anal. and Appl. 19 (2014), 213–221. (Google Scholar)

P. Tur ́an, Uber die Ableitung von Polynomen, Compos. Math. 7 (1939), 89–95. (Google Scholar)


Refbacks

  • »


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr